About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 165259, 6 pages
http://dx.doi.org/10.1155/2014/165259
Research Article

Lattice Methods for Pricing American Strangles with Two-Dimensional Stochastic Volatility Models

1School of Economic Mathematics and School of Finance, Southwestern University of Finance and Economics, Chengdu 611130, China
2School of Finance, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 22 January 2014; Accepted 5 April 2014; Published 28 April 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Xuemei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuemei Gao, Dongya Deng, and Yue Shan, “Lattice Methods for Pricing American Strangles with Two-Dimensional Stochastic Volatility Models,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 165259, 6 pages, 2014. doi:10.1155/2014/165259